# SDR DALA2023010400043

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 54,393 hours, 38,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB HAS CORROSION ON LOWER DOOR FRAME PAN ALL LONG LOWER END OF SCUFFPLATE. MARKED. REPAIRED DOOR PAN REF B717 SRM 53-20-15-2R PROCEDURE 7. (LP #2566110)
